Dizziness effect of Yasmin

We have 166 consumer reports for Yasmin. Dizziness effect occurred in 7%.

Patients statistics on Dizziness side effect for Yasmin

Female
Male

Average weight in Lbs
136.25
110.23

Average height in Ft
5′ 6″
5′ 8″

Average age
36
0

Yasmin Circle Diagram 11 consumers of 166 reported about Dizziness

  1. Latrice M. Gilkey says:
    4.0 rating

    Hello After I discontinued the pill Famina ratiopharm 20, because it was too low doses I was prescribed the Yasmin. It was said to make beautiful hair and skin, eases the menstrual cramps and you would not get overweight. After a few weeks I suffered from circulatory problems. My legs and arms continued to fall asleep without me lying on it or otherwise restricting my blood flow. I was not overweight and my menstrual cramps were gone, but the skin did not improve. In the third month, I once had symptoms of pregnancy. I felt as if I had my days, I was sick all day, I had stomach ache, dizziness, abdominal pain, fatigue, headache, joint pain, genital pain, and so on. Mood swings. In these 3 months I had 3 times a bladder infection. I was at the doctor who realized that I was NOT pregnant. I stopped the pill and the symptoms were ALL gone. Stay away from this pill … !!

  2. Belinda C. Carlisle says:
    4.5 rating

    I took part in the study for the pill Yasmin before official introduction. Inert 8 months occurred with me often vertigo and I got a tinnitus. After a year I got a thrombosis. The doctor claimed that had no connection with Yasmin. Rotary vertigo, tinitus and thrombosis were thus not recorded in the study, in how many other women may this have happened yet? What had this to do with a serious study on the introduction whom you exclude something like that from the outset from the study ?? I then dropped Yasmin immediately despite the assertions of the doctor. The doctor to which I went afterwards could not understand that I had a thrombosis, since only 36 years old. He was still testing whether this might be genetic for me, but that was not the case. I have never had any vertigo and thrombosis since the removal of Yasmin, but the tinnitus has been preserved.

    Side effects: Thrombosis; Dizziness
  3. Violet K. Quinones says:
    3.5 rating

    After 2 years of using Yasmin and reading dozens of testimonials, I finally know where my bad mental states are coming from, for which I’ve been getting ready for months, since I do not know myself that way and at the end I was just more desperate about it goes without knowing why and without understanding it. The following symptoms have been getting worse over the past two years: depression, aggression, irritability, contentiousness, extreme moodiness, fluctuation in frustration, listlessness, hopelessness, trepidation, nervous breakdowns, hysteria, constipation, rashes on the inside of the forearm and on the thighs. Speech disorders (sometimes I confuse words, my dishwashers and say fridge – sounds funny, but it is not in the long run). Disorientation and balance problems, dizziness, circulatory collapse, nausea, Bach’s pain, disorders of taste and smell (things taste and smell different, not as usual). No sense of body, the feeling that I’m a stranger to myself and stand next to me, have no sense of and no control over my body, no control over my mental state. Vaginal dryness, pain in the GV, sexual listlessness. Negative thoughts that I can barely detect, permanent tiredness, slackness, lack of stamina. Perplexity and bewilderment about the condition, because I did not know what was wrong with me and everything was just put on stress. Although I am a little quick-tempered, but by my nature a cheerful, positive and life-affirming person who goes through life with much joy. I lost everything since Yasmin, dropped her off yesterday and hope I’ll be okay soon.

  4. Renee R. Richard says:
    3.5 rating

    Hello everyone. For 3 years now I am taking the contraceptive pill Yasmin, at first I was quite satisfied … One year ago, however, the traversing of hell started for me. From nowhere I got panic attacks including breathlessness, tachycardia and feeling numb hands. I was scared to death and did not know why. In addition, I had a dizziness every day, usually associated with nausea and headache. For months I tried to search for the cause of these symptoms, but found nothing. All doctors assured me that I was healthy and should not worry. Even I did not recognize myself again, I doubted myself and played with the idea to go into psychological treatment! Previously, I was self-confident, bubbling with energy and was thoroughly mentally resilient. Now, every night I was home because of my panic attacks, which increased and became stronger after taking the pill than during the day. My life was totally limited, to be alone at home was the purest horror for me … and that at the age of 20 years;) Another disease due to the side effects is a chronic bladder infection that plagues me since March 2008! A few weeks ago, the pill came as a possible trigger of all these issues in question and in fact it was! I have now discontinued the Yasmin and hope that soon recovery will occur … of which I am very convinced by the numerous reports of other women who were the same as me! My conclusion: NEGATIVE !!! The side effects are very violent and come only insidiously, after prolonged ingestion! Women who feel any symptoms should immediately stop Yasmin. Otherwise it could be painful months and years before! Women who tolerate the pill are lucky to be spared the side effects.

  5. Joy R. Smith says:
    4.5 rating

    After not so long search, I now hope to have come to the bottom of all evil! I read some of your testimonials here and it fell like dandruff from the eyes – the Yasmin is poison and should be taken off the market! I’ve finished my current streak and am now taking a pill break and hope to get rid of all the side effects. In the first few weeks I found the Yasmin quite good, the skin improved and I did not gain weight, but again and again I got bleeding. After about 5 months it stopped, but after a short time it started again. After 6 months, my stomach slowly blew up, I look like the 5th month pregnant, although I am very slim. Also stomach problems, nausea and diarrhea torture me for weeks again and again for no apparent reason. The Migraeneattacken and permanent headache in the last about 3 weeks before Abruch made me crazy. Also, I could note significant mood swings and tearfulness, my friend recently said to me that he no longer dares to say anything, because otherwise I would get a totally overblown emotional outburst. I have been very healthy before taking Yasmin and are constantly bothering with colds, allergic skin reactions, stomach problems, bladder infections and pain (wherever). Maedels, keep your hands off this devil as soon as you realize something is wrong. The Yasmin I definitely do not recommend.

  6. Frances D. Callahan says:
    2.5 rating

    chronic cystitis, dizziness, blood pressure increase and derailment mi hospitalization – & gt; Hypertensive Kriese (I had to swallow blood pressure medication for a year)

    Side effects: Cystitis; Dizziness
  7. Andrew T. Devine says:
    3.5 rating

    Total loss of libido, migraine-like headache, depressive moods, nausea on the first day of each cycle (with Diane), increased formation of spider veins and varicose veins, regular vaginal thrush, frequent cystitis, kidney problems, often cysts on the ovaries, painful menstruation, spotting, general malaise, Loss of appetite, drastic weight loss, proliferation of the uterine lining, blurred vision, dizziness, hair loss, panic attacks, not to quenching thirst, tachycardia, impure skin

  8. Doris J. Smith says:
    3.0 rating

    I took the Yasmin for a total of about 2 years. At first, migraine occurred in one pill during the pill break. The migraine attacks increased with the duration of use-I had up to five days of migraine during the pill break. I consulted my gynecologist who advised me to take 3 packs in a row. Said and done. The side effects would be unbearable at this time: migraine, weight gain, total loss of libido, depression, dizziness, fatigue, listlessness. I dropped the pill on the advice of a new gynecologist before the end of the third pack.